# SDR AALA202010099009

- Difficulty date: October 9, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 20,978 hours, 8,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CHECK DOOR PRESSURE WARNING DISPLAY ON FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL.  SERVICED SLIDE DOOR PRESSURE BOTTLE AT DOOR 4L, PER AMM 52-10-00.
